# SDR DALA2024080407736

- Difficulty date: March 11, 2021
- Submitted: August 4, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: DTA MONITOR INSPECTION LOG REFERENCE ER/A 531233-14 REV B SECTION III REQUIRES DTA APPROVAL ON OR BEFORE 87700 CYCLES AFTER SECTION I ACCOMPLISHMENT. C/A: NOTE THE MONITOR RECORDS / PLANNING. DISCONTINUE REVENUE SERVICE ON OR BEFORE 87700 CYCLES PENDING A DAMAGE TOLERANCE AND FATIGUE REVIEW. ASSOCIATED ER/A 00-531233 ADDED FOR AC 3235. (LP: 1752495)
